# SDR CALA2018122872656

- Difficulty date: December 26, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 60,003 hours, 25,478 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004220602
- Condition: Corroded
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6222) L-2 DOOR LOWER CUTOUT AFT CORNER FITTING CORROS ION AT HAECO LCQ BY MECH N078570 REMOVED AND REPLACED L2 DOOR LWR AFT CORNER FITTING IAW A320 SRM 51-72-11-911-001 MECH V915153 INSP LC-61
